# SDR DALA1226256818

- Difficulty date: April 21, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL- CORROSION LOCATION: FLOOR SUPPORT CHANNEL LOCATED FROM STA 1500-1640 LBL 12.25 POS: AFT REMOVED FLOOR SUPPORT CHANNEL FROM STA 1500 TO 1640 LBL 12.25.  OK TO INSTALL.  STARTED INSTALLATION OF CHANNEL FROM   STA 1500 TO 1600 (458447) INSTALLED CHANNEL PER BAC DWG 146N5390.
